RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 131–132 (Mi umn4814)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotically additive integrals of motion of one-dimensional particles with an unpaired translation-invariant interaction

B. M. Gurevich

M. V. Lomonosov Moscow State University

Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:6, 153–154

Bibliographic databases:

MSC: 70G10
Received: 07.04.1990

Citation: B. M. Gurevich, “Asymptotically additive integrals of motion of one-dimensional particles with an unpaired translation-invariant interaction”, Uspekhi Mat. Nauk, 45:6(276) (1990), 131–132; Russian Math. Surveys, 45:6 (1990), 153–154

Citation in format AMSBIB
\Bibitem{Gur90}
\by B.~M.~Gurevich
\paper Asymptotically additive integrals of motion of one-dimensional particles with an unpaired translation-invariant interaction
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 131--132
\mathnet{http://mi.mathnet.ru/umn4814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101339}
\zmath{https://zbmath.org/?q=an:0912.70010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..153G}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 6
\pages 153--154
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002701}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200013}


Linking options:
  • http://mi.mathnet.ru/eng/umn4814
  • http://mi.mathnet.ru/eng/umn/v45/i6/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Gurevich, “Gibbs random fields invariant under infinite-particle Hamiltonian dinamics”, Theoret. and Math. Phys., 90:3 (1992), 289–312  mathnet  crossref  mathscinet  isi
    2. B. M. Gurevich, O. V. Radkevich, “Asymptotically additive integrals of motion of particles of non-identical mass”, Russian Math. Surveys, 49:1 (1994), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. J. Byatt-Smith, H. W. Braden, “On a Functional Equation of Ruijsenaars”, Theoret. and Math. Phys., 133:3 (2002), 1619–1630  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:211
    Full text:58
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019